Symptoms of Nicotine Withdrawal

I quit smoking almost a week ago, cold-turkey, but with aids like the patch and the nicotine gum. Three days ago I began experiencing fevers, chills, aches all over my body, migraines, loss of appetite, and a severe pain in my left side going thru to my back. I've searched the internet trying to find answers, if this all is associated with smoking, but to no avail. Hopefully someone on this site will provide an answer?

Ad

By Chelsey W.

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

Anonymous
August 7, 20120 found this helpful

Although my symptoms were a bit different from yours, and seemingly unexplainable, have been there experienced that ;-) It's psychosomatic (of or relating to a disorder having physical symptoms but originating from mental or emotional causes). It's simply your brain trying to trick you so just 'resist, resist, resist having even one single cigarette' and I promise the symptoms will be gone soon.

Reply Was this helpful? Yes
August 7, 20120 found this helpful

You have something going on that is not nicotine withdrawl symptoms. Call your doctor. I quit some time ago using the patch and did not experience anything like that. Call your doctor!

Reply Was this helpful? Yes
August 7, 20120 found this helpful

I quit smoking in February. I didn't think I would make the first week. I got so sick. The fever, chills, and achiness all over is from your body releasing the poisons you have been ingesting for however long you have smoked. The migraine as well, but that is also your brain telling you to get some more nicotine in it, it is running low.

Ad

Be grateful for the lack of appetite that you experience right now, soon the taste buds will perk up when they actually taste the food you have been diluting with the taste of smoke for so long and then you will fell like you will never stop eating (Of course you will, it will just feel like it for a while). The pain in your side going to your back may be from your lungs clearing out. If you go to the American Cancer Association's website, they will be able to give you more information and there are a few website's devoted to quitting smoking you may try also that are listed on the ACS website.

Reply Was this helpful? Yes
Anonymous
August 7, 20120 found this helpful

I am glad donnamsar shared her info of same symptoms as you! Do listen to her advice because everyone has different experiences with quitting.

Ad

Mine was nausea, vomiting and headaches. Sorry I didn't go into detail in my original post. I didn't because my doctor had told me it was all in my mind :-o

Reply Was this helpful? Yes
August 7, 20120 found this helpful

I hate to say this, because it doesn't sound very thrifty, but when it's a case of your health and you feel as bad as you say you do, you need to consult your doctor and check on your symptoms with him/her.

Reply Was this helpful? Yes
August 7, 20120 found this helpful

Each person reacts differently when they quit. I got E.N. about two weeks into my quit. Swelling and very painful nodules on the shins. Weird to say the least. Gone now. Headaches, tired, feeling sick are all symptoms. If you are concerned, see the doctor just to be sure.

Ad

Karyn

Reply Was this helpful? Yes

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

Related Content
In This Guide
Categories
Health & Beauty AdviceAugust 6, 2012
Guides
More
🍀
St. Patrick's Ideas!
💘
Valentine's Ideas!
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Published by ThriftyFun.

Desktop Page | View Mobile

Disclaimer | Privacy Policy | Contact Us

© 1997-2019 by Cumuli, Inc. All Rights Reserved.

Generated 2019/01/23 00:51:47 in 1 secs. ⛅️️
Loading Something Awesome!